One child has reportedly died after possibly trying to complete a viral challenge on social media.

Certain drugs if used responsibly and in with the correct dosage can be a huge relief for people who need them. However, almost every drug can be abused and can cause great bodily harm. Medicines can be dangerous even if they can be purchased over the counter.

According to Daily Loud, confirmed by Cleveland.com, a 13-year-old boy has sadly lost his life after taking part in a challenge on TikTok. The objective of the "Benadryl Challenge" is reportedly to take over 10 tablets of the antihistamine.

Get our free mobile app
Drug Free

You might not know this but you can even overdose on supplements like vitamin C and zinc. People load up on these when they're sick and think they're safe to consume in large doses because they benefit the immune system.

According to Banner Health consuming over 2,000 mg can cause the body to have symptoms of nausea and diarrhea.

16 Cities in New York Ranked From Least to Most Dangerous

Here are 16 cities in the state of New York ranked from least to most dangerous bases on its crime index number.

More From 104.5 THE TEAM